A new proof of the functional equation of dirichlet L-functions

Research output: Contribution to journalArticle

Abstract

A simple proof, using contour integration, of the functional equation of Dirichlet L-functions is given.

Original languageEnglish (US)
Pages (from-to)355-357
Number of pages3
JournalProceedings of the American Mathematical Society
Volume37
Issue number2
DOIs
StatePublished - Feb 1973

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new proof of the functional equation of dirichlet L-functions'. Together they form a unique fingerprint.

  • Cite this